# SDR VNAA2019101499901

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10167
- Aircraft time: 35,130 hours, 34,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Door Pulley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST PULLEY BRACKET AND PAX DOOR INNER SKIN ARE PULLING AWAY FROM THE AFT FORMER AT DOOR DATUM 4. 1. REMOVED PANEL PAX DOOR POWER ASSIST PULLEY BRACKET TO FOM AND FASTENERS COMMON TO THE AFT FORMER IAW CRJ 700 SRM 51-42-13-001-001-A01. 1. INSTALLED NEW SERVICEABLE PULLEY BRACKET IAW CRJ 700 SRM 51-42-21-001-001-A01 AND REO 670-52-11-1106 REV A. 2. OB 3 EA HOLES NOTED IN REO 670-52-11-1106 REV-- HAVE CRACK INDICATIONS NOTED 100% FSH BY 1/4". FAILED NDT INSP. PAX DOOR FORMER REPAIR REQUIRED. 2. REPAIRED PAX DOOR AFT DOOR FORMER IAW BOMBARDIER REO 670-52-11-1106 REV A P2. 3. REPAIR HAS ANALYSIS TO BE DETERMINED WITHIN 12 MONTHS. A/C MUST NOT BE OPERATED BEYOND 12 MONTHS OF ISSUE DATE OF REPAIR. 3. NOTIFIED BY EMAIL TO PSA TEMP REPAIR THAT THIS REPAIR REQUIRES A TEMP REPAIR NUMBER.
